Can Vyvanse Cause Hair Loss?

 

Can Vyvanse Cause Hair Loss?

You may be wondering, “Can Vyvanse cause hair loss?” Many factors could be a factor, but genetics plays a major role in deciding if this drug can cause hair loss. While some people are genetically predisposed to having full heads of hair, many others are prone to hair loss. Another important preventative measure to avoid hair loss is to make sure you’re getting great nutrition. Unfortunately, when you take drugs like Vyvanse, it’s easy to forget to eat healthily and drink enough water, so it’s important to remember to practice these habits while on the medication.

Side Effects of Lisdexamfetamine

Does Protein Powder Cause Hair Loss?
Does Protein Powder Cause Hair Loss?

While hair loss has not been reported in clinical trials of lisdexamfetamine, hair loss may occur in patients taking the drug. The side effects of this drug include reduced appetite, sleepiness, and abdominal pain. It can also suppress the appetite and reduce the growth of hair in children. Children and adolescents should discuss their concerns with their doctors. Other side effects include nausea and constipation. If you notice any of these side effects, call your doctor immediately or report them to the FDA at 1-800-FDA-1088. The rates of adverse reactions in clinical trials may not reflect the rates seen in practice.

Lisdexamfetamine may also lead to gastrointestinal problems. It may cause diarrhea or constipation, and can cause upper abdominal pain. It may also affect the peripheral nervous system, causing difficulty in ocular accommodation and blurred vision. Some users may experience tics or dyskinesia. Despite these risks, Lisdexamfetamine is usually well tolerated by patients.

Food Interactions with Lisdexamfetamine

There may be several interactions between lisdexamfetamine and vitamins, herbal products, and other medicines. This medication should only be taken under the supervision of a doctor, and you should avoid taking any of these items while taking this drug. It is best to follow the directions provided by your doctor, and skip the missed dose if it is close to your next scheduled one. You should never double up on a missed dose.

Besides side effects, lisdexamfetamine can also lead to dangerous heart and blood vessel problems. It should be used with caution, and you should notify your doctor if you notice any abnormal heart rhythm or symptoms, such as excessive sweating, difficulty breathing, or irregular heartbeat. It may also result in hallucinations or unusual thoughts. These symptoms may result in a temporary or permanent decrease in a patient’s ability to function properly.

Symptoms of Serotonin Syndrome

In addition to the usual side effects of stimulant medications, a rare side effect of Vyvanse is hair loss. In a study of children aged 13 to 17, hair loss was one of the most common adverse reactions, along with decreased appetite, sleepiness, and mood swings. It was also associated with an increased risk of dermatillomania and depression. However, these symptoms may be temporary and may go away after the drug treatment has been stopped.

If you are taking any of these medications for depression, it’s best to avoid Vyvanse, which is known to cause serotonin syndrome. It’s also best to avoid taking this medication with MAO inhibitors (a class of drugs used to treat depression). These include isocarboxazid, phenelzine, selegiline, and methylene blue injection.

Treatment Options for Lisdexamfetamine

There are numerous treatment options for hair loss caused by lis dexamfetamine. This drug suppresses appetite during the day. Although it may cause mild nausea, this side effect soon goes away and hair loss will stop. The medication is taken for two days and then switched to an extended-release version of mixed amphetamine salts. The authors suggest that this alternative may not be as effective.

Can Vyvanse Cause Hair Loss?